# SDR EISA98212

- Difficulty date: August 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N240NE
- Make and model: Boeing 727-31
- Aircraft serial: 18906
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT MAIN GEAR DOOR OPENS INFLIGHT WITH GEAR LEVER IN OFF POSITION.  GENERATED BY PILOT REPORT.  FOUND RIGHT MAIN LANDING GEAR DOOR MANUAL RELEASE SYSTEM OUT OF ADJUSTMENT, ADJUSTED RIGHT DOOR MANUAL RELEASE SYSTEM PER 32-34-21 MM, OPS CHECK GOOD.  (M)
